# SDR 99ZZZX3976

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 83
- Engine: Garrtt TFE73131C
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 30740971
- Condition: Worn
- Location: Power Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ENGINE, 3RD LPT ROTOR ASSY, PN 3074097-1, SN 965332200333 ROTOR, TSN 1,309.6 HOURS, CSN, 921, WAS NOTED TO HAVE BEEN RUB-DAMAGED ON FORWARD SIDE OF ROTOR DISK JUST INSIDE OF BLADE RETENTION RIVET AREA (FIR TREE).  DAMAGE APPEARS TO BE FROM CONTACT WITH 3RD LPT STATOR ASSY SEAL.  STATOR, PN 3072342-4, SN 2-01334-192.  ALLIED SIGNAL AEROSPACE, ENGINEERING DEPT., HAS BEEN ADVISED OF THIS CONDITION.  ENG, SN P76387.  TSN:  8,081.5 HOURS.  CSN:  5,635.
